MathSciNet Relay Station
MathSciNet bibliographic data
MR2996153 93D20 (34K20 34K36)
Peng, Chen; Fei, Min-Rui An improved result on the stability of uncertain T-S fuzzy systems with interval time-varying delay. Fuzzy Sets and Systems 212 (2013), 97–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement